# SDR SWAA2025060266810

- Difficulty date: May 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - CORROSION ON SIDEWALL SUPPORT BS500A+6; BS500A+10; BS500A+14; BS500A+18 LBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED FCB SIDEWALL SUPPORT FROM BS 480+10  BS 500D AND SPLICE REPAIR LBL 24.75 WL 156 I.A.W SRM 51-40-02-0G-0; DWG 143A7500 ID: 0071 REV: - AND SRM 53-00-53-2R-6.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
